Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|hulagirl14 - Sun Jul 11, 2010 10:08 pm||
We have been trying to concieve for a year. I have irregular periods and was prescribed Provera X10 days to start my menses. Then on Clomid from day 5-10 of my cycle. I started my period on the 3rd day of taking Provera. Should I continue to take the remaining Provera and start Clomid as prescribed even if I will be taking both at the same time?
|Debbie Miller, RN - Wed Jul 21, 2010 2:26 pm||
Since the provera is to induce your period, once it starts you should no longer need to take it. That's my understanding but of course you should do as your doctor prescribes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.